RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 101, Number 3, Pages 467–479 (Mi tmf1703)  

This article is cited in 1 scientific paper (total in 1 paper)

Direct calculation of the stable points of a neural network

L. B. Litinskii

Institute for High Pressure Physics, Russian Academy of Sciences

Abstract: Neural networks with two different connection matrices are investigated: the Hebbian and the projection matrix. The structure of the stable points of such networks is investigated, and a method for direct calculation of all stable points is proposed.

Full text: PDF file (1204 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 101:3, 1492–1501

Bibliographic databases:

Received: 30.07.1993

Citation: L. B. Litinskii, “Direct calculation of the stable points of a neural network”, TMF, 101:3 (1994), 467–479; Theoret. and Math. Phys., 101:3 (1994), 1492–1501

Citation in format AMSBIB
\Bibitem{Lit94}
\by L.~B.~Litinskii
\paper Direct calculation of the stable points of a~neural network
\jour TMF
\yr 1994
\vol 101
\issue 3
\pages 467--479
\mathnet{http://mi.mathnet.ru/tmf1703}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1348615}
\zmath{https://zbmath.org/?q=an:0853.68148}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 101
\issue 3
\pages 1492--1501
\crossref{https://doi.org/10.1007/BF01035472}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994RG57000015}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1703
  • http://mi.mathnet.ru/eng/tmf/v101/i3/p467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. B. Litinskii, “High-symmetry Hopfield-type neural networks”, Theoret. and Math. Phys., 118:1 (1999), 107–127  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:173
    Full text:86
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020